# SDR MZZA2009030400021

- Difficulty date: March 3, 2009
- Submitted: March 4, 2009
- Operation: Air carrier
- Aircraft: N27246
- Make and model: Boeing 737824
- Aircraft serial: 28956
- Aircraft time: 30,744 hours, 11,525 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 182A15021
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON LT HORIZONTAL STABILIZER AFT SPAR UPPER CHORD BETWEEN STABILIZER STA.180 AND STABILIZER STA 193.  REPAIRED PER EC/RA 5510-01974.
